Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 72, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Aug 18, 2015, 3:54 PM CDT. It took effect at Aug 19, 2015, 4:00 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2015, 3:54 PM CDT (20:54 UTC)
- In effect from
- Aug 19, 2015, 4:00 AM CDT
- Expired
- Aug 20, 2015, 6:26 PM CDT
- In force
- 38 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
237 WHUS73 KMKX 182054 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 PM CDT TUE AUG 18 2015 ...GUSTY SOUTHWEST WINDS WEDNESDAY THROUGH THURSDAY... .LOW PRESSURE DEVELOPING IN SOUTHERN MINNESOTA WILL TRACK NORTHEAST TO WESTERN LAKE SUPERIOR ON WEDNESDAY. A STRONG PRESSURE GRADIENT OVER SOUTHERN WISCONSIN WILL LEAD TO GUSTY SOUTHWEST WINDS OVER THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN FROM EARLY WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-190500- /O.NEW.KMKX.SC.Y.0072.150819T0900Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 PM CDT TUE AUG 18 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 7 PM CDT THURSDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ON WEDNESDAY. * WAVES: 2 TO 4 FEET WEDNESDAY MORNING BUILDING TO 3 TO 6 FEET WEDNESDAY AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
9 follow-up statements
081 WHUS73 KMKX 190147 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 847 PM CDT TUE AUG 18 2015 ...GUSTY SOUTHWEST WINDS WEDNESDAY THROUGH THURSDAY... .LOW PRESSURE DEVELOPING IN SOUTHERN MINNESOTA WILL TRACK NORTHEAST TO WESTERN LAKE SUPERIOR ON WEDNESDAY. A STRONG PRESSURE GRADIENT OVER SOUTHERN WISCONSIN WILL LEAD TO GUSTY SOUTHWEST WINDS OVER THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN FROM EARLY WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-191000- /O.CON.KMKX.SC.Y.0072.150819T0900Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 847 PM CDT TUE AUG 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 7 PM CDT THURSDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ON WEDNESDAY. * WAVES: 2 TO 4 FEET WEDNESDAY MORNING BUILDING TO 3 TO 5 FEET WEDNESDAY AFTERNOON...THEN SUBSIDING TO 2 TO 4 FEET BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
158 WHUS73 KMKX 190842 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CDT WED AUG 19 2015 ...GUSTY WINDS EXPECTED TO DEVELOP TODAY AND LAST INTO THURSDAY... .LOW PRESSURE IN MINNESOTA WILL TRACK NORTHEAST ACROSS LAKE SUPERIOR LATER TODAY AND TONIGHT...AND ACROSS SOUTHERN CANADA ON THURSDAY. A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL RESULT IN GUSTY SOUTHWEST WINDS DEVELOPING ACROSS THE NEAR SHORE WATERS OF LAKE MICHIGAN TODAY. THE STRONGEST WINDS ARE EXPECTED FROM THE WEST ON THURSDAY AS THE LOW MOVES ACROSS SOUTHERN CANADA. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-191645- /O.CON.KMKX.SC.Y.0072.150819T0900Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS: SOUTH WIND 10 TO 20 MPH WITH A FEW GUSTS TO 25 KNOTS BECOMING SOUTHWEST TODAY...AND LINGERING INTO TONIGHT. WEST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS ON THURSDAY. * WAVES: BUILDING TO 2 TO 4 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
169 WHUS73 KMKX 191358 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 AM CDT WED AUG 19 2015 ...GUSTY WINDS EXPECTED TO DEVELOP TODAY AND LAST INTO THURSDAY... .LOW PRESSURE IN MINNESOTA WILL TRACK NORTHEAST ACROSS LAKE SUPERIOR LATER TODAY AND TONIGHT...AND ACROSS SOUTHERN CANADA ON THURSDAY. A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL RESULT IN GUSTY SOUTHWEST WINDS DEVELOPING ACROSS THE NEAR SHORE WATERS OF LAKE MICHIGAN TODAY. THE STRONGEST WINDS ARE EXPECTED FROM THE WEST ON THURSDAY AS THE LOW MOVES ACROSS SOUTHERN CANADA. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-192200- /O.CON.KMKX.SC.Y.0072.000000T0000Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 858 AM CDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS: SOUTH WIND 10 TO 20 MPH WITH A FEW GUSTS TO 25 KNOTS BECOMING SOUTHWEST TODAY...AND LINGERING INTO TONIGHT. WEST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS ON THURSDAY. * WAVES: BUILDING TO 2 TO 4 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
712 WHUS73 KMKX 192057 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 357 PM CDT WED AUG 19 2015 ...GUSTY WESTERLY WINDS THROUGH THIS EVENING AND AGAIN THURSDAY... .LOW PRESSURE IN NORTHWEST WISCONSIN WILL TRACK NORTHEAST ACROSS LAKE SUPERIOR THURSDAY. A STRONG PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL RESULT IN GUSTY WESTERLY WINDS ACROSS THE NEAR SHORE WATERS OF LAKE MICHIGAN THROUGH THIS EVENING AND AGAIN ALL DAY THURSDAY. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ643>646-200500- /O.CON.KMKX.SC.Y.0072.000000T0000Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 357 PM CDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS: SOUTHWEST WIND 15 TO 25 KNOTS THROUGH EARLY EVENING... DIMINISHING TO 10 TO 20 KNOTS OVERNIGHT. WEST WIND 15 TO 25 KNOTS ON THURSDAY. * WAVES: 3 TO 4 FEET SUBSIDING TO 2 TO 3 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
228 WHUS73 KMKX 200232 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 PM CDT WED AUG 19 2015 ...BREEZY WEST WINDS THROUGH THURSDAY... .LOW PRESSURE OVER LAKE SUPERIOR WILL MOVE SLOWLY INTO CANADA THROUGH THURSDAY. BREEZY WEST WINDS WILL CONTINUE ESPECIALLY DURING THE DAYLIGHT HOURS ON THURSDAY. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. THE WINDS WILL SUBSIDE THURSDAY EVENING AS HIGH PRESSURE APPROACHES. LMZ643>646-201045- /O.CON.KMKX.SC.Y.0072.000000T0000Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 PM CDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS: SOUTHWEST WIND 10 TO 20 KNOTS OVERNIGHT. WEST WIND 15 TO 25 KNOTS ON THURSDAY. * WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
110 WHUS73 KMKX 200842 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CDT THU AUG 20 2015 ...BREEZY WEST WINDS THROUGH THURSDAY... .ANOTHER DAY OF GUSTY WINDS IS EXPECTED. LOW PRESSURE NEAR LAKE SUPERIOR WILL MOVE SLOWLY NORTHWARD ACROSS SOUTHERN CANADA TODAY. A LINGERING PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL RESULT IN GUSTY SOUTHWEST WINDS VEERING TO THE WEST THIS MORNING. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. THE WINDS WILL SUBSIDE RAPIDLY LATE THIS AFTERNOON AND EARLY EVENING AS HIGH PRESSURE APPROACHES. LMZ643>646-201645- /O.CON.KMKX.SC.Y.0072.000000T0000Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CDT THU AUG 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST WIND 10 TO 20 KNOTS VEERING TO THE WEST AT 15 TO 25 KNOTS THIS MORNING. * WAVES: 2 TO 4 FEET EAST OF SHEBOYGAN...1 TO 3 FEET ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
129 WHUS73 KMKX 201357 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 857 AM CDT THU AUG 20 2015 ...BREEZY WEST WINDS TODAY... .ANOTHER DAY OF GUSTY WINDS IS EXPECTED. LOW PRESSURE NEAR LAKE SUPERIOR WILL MOVE SLOWLY NORTHWARD ACROSS SOUTHERN CANADA TODAY. A LINGERING PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL RESULT IN GUSTY WEST WINDS. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. THE WINDS WILL SUBSIDE RAPIDLY LATE THIS AFTERNOON AND EARLY EVENING AS HIGH PRESSURE APPROACHES. LMZ643>646-202200- /O.CON.KMKX.SC.Y.0072.000000T0000Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 857 AM CDT THU AUG 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: WEST AT 15 TO 25 KNOTS...DIMINISHING LATE THIS AFTERNOON. * WAVES: 2 TO 4 FEET EAST OF SHEBOYGAN...1 TO 3 FEET ELSEWHERE...HIGHEST WAVES OUT TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
134 WHUS73 KMKX 202007 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 PM CDT THU AUG 20 2015 ...BREEZY WEST WINDS THIS AFTERNOON AND EARLY EVENING... .GUSTY WEST WINDS WILL CONTINUE THIS AFTERNOON AND EARLY EVENING. AN AREA OF LOW PRESSURE NEAR LAKE SUPERIOR WILL MOVE SLOWLY NORTHWARD ACROSS SOUTHERN CANADA TONIGHT. A LINGERING PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL RESULT IN GUSTY WEST WINDS. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. THE WINDS WILL SUBSIDE RAPIDLY LATE THIS AFTERNOON AND EARLY EVENING AS HIGH PRESSURE APPROACHES. LMZ643>646-210000- /O.CON.KMKX.SC.Y.0072.000000T0000Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 PM CDT THU AUG 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: WEST AT 15 TO 25 KNOTS...DIMINISHING LATE THIS AFTERNOON. * WAVES: 2 TO 4 FEET EAST OF SHEBOYGAN...1 TO 3 FEET ELSEWHERE... HIGHEST WAVES OUT TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JTS WWW.WEATHER.GOV/MKX
411 WHUS73 KMKX 202326 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 626 PM CDT THU AUG 20 2015 LMZ643>646-210030- /O.CAN.KMKX.SC.Y.0072.000000T0000Z-150821T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 626 PM CDT THU AUG 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS ARE WEAKENING AS SUNSET APPROACHES. THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ WWW.WEATHER.GOV/MKX MG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 18, 3:39 PM CDT, 15 minutes earlier.
Area forecast discussion, Aug 18, 3:39 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT TUE AUG 18 2015 .SHORT TERM... .THIS EVENING...FORECAST CONFIDENCE HIGH. A STRENGTHENING UPPER LOW OVER THE NORTHERN PLAINS IS PRODUCING ONGOING SHOWERS AND THUNDERSTORMS OVER MN AND IA TODAY. THERE ARE A LOT OF CLOUDS ASSOCIATED WITH THAT AND AN 850MB WARM FRONT OVER NORTHERN WISCONSIN. SOUTHEAST WI IS SEEING A FEW BREAKS IN THE CLOUDS TODAY WHICH IS HELPING TO INCREASE TEMPS TO AROUND 80 AND BUILD CAPE TO AROUND 1000 J/KG. A STRONG SHORTWAVE TROUGH CURRENTLY OVER NORTHEAST MO WILL MOVE UP THROUGH IA AND WI LATE THIS AFTERNOON/EVENING. THE NOSE OF THE LOW LEVEL JET /LLJ/ WILL LIFT UP TO THE WI/IL BORDER THIS AFTERNOON AND LIKELY INTO SOUTH CENTRAL WI BEFORE SHIFTING EAST THIS EVENING. THE CONVECTION OVER FAR WESTERN WI AND FAR EASTERN IOWA IS TRACKING NNE. THE 19Z HRRR MODEL PICKED UP ON IT AND BRINGS A WEAKER VERSION OF IT INTO MADISON AFTER 5 PM. IT STILL HAS THE MAIN CONVECTIVE LINE WITH THE STRONG SHORTWAVE REACHING MADISON AROUND 01Z /8 PM. WE CANNOT DISCOUNT THIS LATEST RUN AS IT MAY BE ON TO SOMETHING FOR HOW THIS EVENING/S CONVECTION WILL EVOLVE. A NW TO SE ORIENTED LINE OF THUNDERSTORMS IS PORTRAYED BY THE OTHER CONVECTIVE ALLOWING MODELS /CAMS/. THEY LIFT IT NORTHEAST THROUGH SOUTHERN AND EAST CENTRAL WI THIS EVENING. IT SHOULD REACH MADISON BY 7 PM AND MILWAUKEE BY 9 PM. THE THUNDERSTORMS SHOULD BE OUT OF SOUTHERN WI BY MIDNIGHT. THE SHEAR WILL BE STRONG OVER SOUTH CENTRAL WI AS THE SHORTWAVE ARRIVES. THE CAPE IS MODERATE NOW... BUT WILL BE LOWER THIS EVENING DUE TO WARM AIR ADVECTION ALOFT AND SUBSEQUENT VERY WEAK MID LEVEL LAPSE RATES. STILL... THERE MAY BE ENOUGH SHEAR TO DEVELOP A FEW SUSTAINED UPDRAFTS THAT COULD PRODUCE LOW LEVEL MESOCYCLONES AND A POSSIBLE TORNADO. THE TORNADO WATCH WAS ISSUED ALREADY THIS AFTERNOON AND IT IS IN EFFECT UNTIL 10 PM FOR ALL BUT THE EASTERN FORECAST AREA. THE MAIN THREAT FOR SEVERE STORMS IN SOUTH CENTRAL WI IS NOT UNTIL AFTER 5 PM. .OVERNIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH. THE SURFACE LOW WILL TRACK NORTH FROM WEST CENTRAL WI TO WESTERN LAKE SUPERIOR ON WEDNESDAY. THIS WILL RESULT IN A STRONG PRESSURE GRADIENT OVER SOUTHERN WISCONSIN AND GUSTY SOUTHWEST WINDS BEGINNING EARLY WEDNESDAY MORNING. STEEP LOW LEVEL LAPSE RATES WILL LEAD TO EXTENSIVE DIURNAL CUMULUS CLOUDS SO KEPT MAX TEMPS ON THE LOWER END OF GUIDANCE. && .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH THE GFS BRINGS A CLOSED MID/UPPER LOW ACROSS LAKE SUPERIOR WEDNESDAY NIGHT AS THE TROUGH AXIS EXITS FAR EASTERN WISCONSIN TOWARDS SUNRISE. THE CLOSED LOW LIFTS INTO SOUTHERN CANADA THURSDAY. THE 850/700 MB RH INCREASES OVER SOUTH CENTRAL WISCONSIN EARLY WEDNESDAY EVENING...AND OVER MUCH OF THE SOUTH WEDNESDAY NIGHT WITH THE EDGE OF THE HIGHER RH NEAR THE ILLINOIS BORDER AREA. THIS SHOULD BRING AN AREA OF CUMULUS/STRATOCUMULUS ACROSS MUCH OF THE FORECAST AREA WEDNESDAY NIGHT THAT LIFTS NORTHEAST LASTER THURSDAY. THE WRAP AROUND PRECIPITATION MAINLY STAYS NORTHWEST OF THE FORECAST AREA. HOWEVER LOW LEVEL LAPSE RATES ARE FAIRLY STEEP SO AN ISLOATED SHOWER COULD FORM THURSDAY. WEST WINDS WILL BE BRISK AND WITH THE STEEP LAPSE RATES...GUSTS TO 30 MPH IS POSSIBLE. .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH A ZONAL FLOW AGAIN BRIEFLY DEVELOPS IN THE MID/UPPER LEVELS ACROSS WISCONSIN WITH THE MAIN JET ACROSS SOUTHERN CANADA. ANOTHER SHORTWAVE DROPS INTO THE NORTHERN ROCKIES LATE FRIDAY. THE NAM...GFS AND ECMWF ARE DRY. .LONG TERM... .FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE...HIGH THE MID/UPPER TROUGH EXITS THE NORTHERN ROCKIES AND MOVES INTO THE NORTHERN PLAINS WITH A WEAK RIDGE OVER SOUTHERN WISCONSIN. BOTH THE 12Z GFS AND 00Z ECMWF KEEP A LOW OVER THE PLAINS WITH PRECIPITATION STILL WELL OFF TO THE WEST. .SUNDAY...FORECAST CONFIDENCE...MEDIUM THE SHORTWAVE REACHES THE UPPER MISSISSIPPI VALLEY SUNDAY. THE GFS IS JUST A LITTLE FARTHER NORTH AND SLIGHTLY SLOWER WITH THE SHORTWAVE. THE SURFACE LOW MOVES TO JUST NORTH OF LAKE SUPERIOR WITH A BAND OF MODERATE PRECIPITATION WITH A TRAILING COLD FRONT. .MONDAY...FORECAST CONFIDENCE...MEDIUM THE SHORTWAVE MOVES ACROSS THE UPPER GREAT LAKES SUNDAY NIGHT AND PUSHES IT NORTHEAST. THE 00Z ECMWF CUTS OFF THE LOW NEAR LAKE SUPERIOR AND LAGS THE TROUGH INTO THE GREAT LAKES INTO MONDAY. THE 00Z ECMWF HAS LOW PRESSURE REMAINING OVER THE UPPER GREAT LAKES INTO MONDAY WITH THE HIGH OVER THE EASTERN PLAINS AND WESTERN MISSISSIPPI VALLEY AREA...WHILE THE GFS BRINGS THE HIGH ACROSS WISCONSIN. && .AVIATION/00Z TAFS/... EXPECT A NW TO SE ORIENTED LINE OF THUNDERSTORMS TO LIFT NORTHEAST THROUGH SOUTHERN WI THIS EVENING. IT SHOULD ARRIVE IN MSN BY 6 PM AND MKE BY 8 PM. THUNDERSTORMS COULD CONTAIN STRONG WIND GUSTS AND SMALL HAIL. THERE IS ALSO A RISK FOR A TORNADO IN SOUTH CENTRAL WI. ALL CONVECTION SHOULD BE OUT OF SOUTHERN WI BY MIDNIGHT. LOW CIGS ARE POSSIBLE OVERNIGHT. EXPECT GUSTY SOUTHWEST WINDS ON WEDNESDAY AS STRONG LOW PRESSURE TRACKS ACROSS NORTHWEST WI. && .MARINE... LOW PRESSURE WILL TRACK FROM WEST CENTRAL WISCONSIN TO WESTERN LAKE SUPERIOR ON WEDNESDAY. EXPECT GUSTY SOUTHWEST WINDS BEGINNING EARLY WEDNESDAY MORNING THAT CONTINUE THROUGH THURSDAY AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC WEDNESDAY NIGHT THROUGH TUESDAY...HENTZ
Hazardous weather outlook, Aug 18, 3:34 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CDT TUE AUG 18 2015 WIZ046-047-051-052-056>060-062>072-192045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 334 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF SOUTHERN WISCONSIN WEST OF A LINE FROM BERLIN TO LAKE GENEVA. DAMAGING WINDS ARE LIKELY WITH THESE STORMS...ALONG WITH A RISK OF TORNADOES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE EAST. THUNDERSTORMS WILL BECOME LIKELY ACROSS SOUTHERN WISCONSIN BY THIS EVENING AS STRONG LOW PRESSURE OVER SOUTHERN MINNESOTA MOVES TOWARD NORTHWEST WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING MAINLY EAST. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN THE EASTERN QUARTER OF THE FORECAST AREA UNTIL A COLD FRONT CLEARS THE AREA. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A LOW MOVES ACROSS THE LAKE SUPERIOR REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED FOR THIS EVENING. LMZ643>646-192045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS PRODUCING HIGH WINDS. BRISK SOUTHWEST WINDS ARE EXPECTED DURING THE EARLY MORNING HOURS WHEN A SMALL CRAFT ADVISORY BEGINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORM CHANCES CONTINUE INTO WEDNESDAY MORNING. STRONG SOUTHWEST TO WEST WINDS ARE LIKELY FROM WEDNESDAY MORNING THOUGH THURSDAY AFTERNOON WITH SMALL CRAFT ADVISORY CONDITIONS. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 4:15 PM CDT | Special Weather Statement | MKX | Iowa | 30 min |
| Aug 18, 4:42 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 33 min |
| Aug 18, 5:09 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 36 min |
| Aug 18, 5:40 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 35 min |
| Aug 18, 5:59 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Iowa, Lafayette, Sauk | 3 hr |
| Aug 18, 6:07 PM CDT | Special Weather Statement | MKX | Dane, Green, Sauk | 23 min |
| Aug 18, 6:25 PM CDT | Special Weather Statement | MKX | Dane, Green, Sauk | 50 min |
| Aug 18, 6:46 PM CDT | Special Weather Statement | MKX | Green, Rock | 29 min |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.